# SDR AALA201908129021

- Difficulty date: August 9, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 53,977 hours, 31,078 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING LOWER SKIN DOUBLER AT THE LEFT PYLON AFT HYDRAULIC LINE AREA  IS BROKEN OUT. REPAIRED SKIN DOUBLER PER AARD 57-21-11-1.
